The Regularized Boussinesq equation: Instability of periodic traveling waves

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this work we study the linear instability of periodic traveling waves associated with a generalization of the Regularized Boussinesq equation. By using analytic and asymptotic perturbation theory, we establish sufficient conditions for the existence of exponentially growing solutions to the linearized problem and so the linear instability of periodic profiles is obtained. With respect to applications of this approach, we prove the linear/nonlinear instability of cnoidal wave solutions for the modified Regularized Boussinesq equation and for a system of two coupled Boussinesq equations.
Original languageUnknown
Pages (from-to)3994-4023
JournalJournal Of Differential Equations
Volume254
Issue number9
DOIs
Publication statusPublished - 1 Jan 2013

Cite this